Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46737
Title: Solvability of a fractional hybrid initial value problem with supremum by using measures of noncompactness in Banach algebras
Authors: Caballero, Josefa 
Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
Keywords: Banach algebras
Hybrid initial value problem
Measure of noncompactness
Riemann-Liouville fractional derivative
Issue Date: 2013
Journal: Applied Mathematics and Computation 
Abstract: In this paper, we study the existence of solutions for the following fractional hybrid initial value problem with supremumD0 + αx(t) f(t,x(t),max0 ≤τ≤t |x(τ)|)=g(t,x(t)),0<t<1,x(0)=0, where 0<α≤1 and D0 + α denotes the Riemann-Liouville fractional derivative. The main tool in our study is the technique of measures of noncompactness in the Banach algebras. Also, we present some examples to illustrate our results.
URI: http://hdl.handle.net/10553/46737
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.08.060
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 224, p. 553-563
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on Jun 13, 2021

WEB OF SCIENCETM
Citations

9
checked on Jun 13, 2021

Page view(s)

37
checked on Jun 14, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.